Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1989, Volume 57, Issue 5

Simulation and the Asymptotics of Optimization Estimators<1027:SATAOO>2.0.CO;2-R
p. 1027-1057

Ariel Pakes, David Pollard

A general central limit theorem is proved for estimators defined by minimization of the length of a vector-valued, random criterion function. No smoothness assumptions are imposed on the criterion function, in order that the results might apply to a broad class of simulation estimators. Complete analyses of two simulation estimators, one introduced by Pakes and the other by McFadden, illustrate the application of the general theorems.

Log In To View Full Content